# SDR FDEA201410273404

- Difficulty date: October 27, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29322
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT WING BEADED DOUBLER FOR REPAIR, STRINGER FOUND CRACKED BETWEEN XOS 670 TO 680.  REPAIRED IAW SRM 57-40-03 REPAIR 2 FIG 202.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
